Jump to content

Rash


StaceyYount
 Share

Recommended Posts

HI guys,

Sorry I am sure I saw this topic somewhere but could not find the right post and I am in a POTS hole with a horrible headache and neck pain. But my question is that yesterday I noticed that on my arms I am getting little pin point red spots all over on both arms and a little on my legs. Now I usually would not think much of it but it seems to be getting worse. I thought I had read somewhere that someone had something like this. Any ideas? It is just a minor thing i know but whenever something new pops up I like to know what it is or if it is POTS realted. Tomorrow I go to see my primary care doctoor with a very big list and hopefully he will help me with this headache. I get them all the time but this one started on Sunday and has not eased yet. Arghh!

I am thankful that you are all out there and want you to know that even if I am not posting I am here in spirit its just that the spirit is to tired to post :)

Stacey :-)

Link to comment
Share on other sites

I'm glad you're seeing your doctor tomorrow, Stacey --and he can look at that rash up close and in person! (I take if you haven't been taking any antibiotics/sulfa drugs like Bactrim, right? I'm allergic to those and break out in hives all over...)

As a fellow neck pain headache sufferer now undergoing physical therapy, let me offer my sympathies ... It would be great if your doctor could prescribe a round of PT for you to work on that neck stuff--it's probably causing your headaches. And it can help so much to get you out of pain. Plus, you learn great strengthening exercises and get wonderful massages & stuff... mmmmm... I missed my appointment this morning sitting in traffic for 90 minutes, and I'm soooo sad about it! I digress...

In the meantime, you might try sitting in a warm shower if you can tolerate that, or wrap a heating pad around your neck and shoulders. Moist heat is probably better.

Hope you feel better and get some good advice tomorrow,

m

Link to comment
Share on other sites

stacey,

there's a post on november 29th by nicole's mom called 'can dysautonomia cause a body rash?'

i don't know how to set it up so the link to it is in this post...sorry...but that should be enough info. to get it up quickly on a search. i know you are too tired to mess with that! i just remembered that it had been discussed and found it really quickly...i don't know if any of the information will answer your question...but it's there if you want to read it.

i am sorry that you headache and neck spasms have not improved...what a big bummer!

i'm sending you hugs and i know you are always reading even when you can't post.

later alligator!

emily

Link to comment
Share on other sites

:) Hi,

I too had "THE RASH" and went toa dermatologist and rashes are a part of potts,,, some think not loosing enough heat although there are other reasons. I got a cream to use and it works great. Good luck

Link to comment
Share on other sites

Hi Stacey,

That was my post and I'll tell you about the rash since then. (Thanks Emily for pointing out my post in my absence for Stacey. Oh dear. If I was here earlier I could have saved you the effort, trooper that you are.)

Anyway, Stacey, yes that post had some good and varied responses. After that post Nicole's rash went away over the course of a couple of weeks or so. She had a rash back in 1998 too- and our dermatologist had no idea what that was. Sometimes they don't know. For this rash nothing had changed in diet or detergent.

And then not to confound matters but a few days after Nicole's rash began I got one but not as widespread as Nicole's was. But itchy it was. I never get rashes and I don't have POTS. Mine took about a month to go away.

Anyway- sorry I couldn't be of more help except to confuse you. I'm so sorry that you are feeling so crummy in general. I hope your rash goes away soon and I hope your doctor is of help with your neck pain and headache.

Take care,

Beverly

Link to comment
Share on other sites

Stacey, if it's hives, then heat is the absolutely worst thing to do--it makes the histamine reaction more pronounced and will increase itching, if you have itching... and that bump is called a weal (sp? wheal?), which is when the skin rises up from just a scratch.

For hives, this is what my allergist has me do: take benedryl (over the counter), zantac (otc), use Sarna lotion (otc, but often must be ordered by the pharmacy) to help cool the itch. Cool showers help too.

If it's not hives, your doctor should be able to help you figure out what it is. Nina

Link to comment
Share on other sites

Hey

Thanks for the responses. Went to the doc and he was helpful but only as we asked for certain things to be done. But at least he is very good with that. As I was looking things up about my rash I came across some information about vasculitis. It seemed to have some of the new things that are going on with me and my rash seems to be what they are talking about. The most interesting thing is that one of the test for vasculitis particularly Behcet's syndrome is called a pathergy test. They prick you skin with a needle and if 2 days later you have a red bump that is a positive test. Several times after I have had a acupuncture treatment I have had red bumps were the needles were and they look exactly like the positive pathergy test. So off for lots of tests and hopefully some answers. Though I am trying not to get my hopes up because usually after all the tests it ends up that it is just part of POTS. Anyway does anyone know anything about vasculitis? Particularly systemic vasculitis? Also just a side note, I have had terrible stomach cramps and bouts of diarrhea and since Jim teaches microbiology and has the equipment he did an o&p on my stool (gross I know what a husband I have) anyway he thinks he found some parasites and my doc was convinced enough to put me on Flagyl. Jim printed out copies of the microscope slides and Dr. G joked what that he was going to write a book ?What the Younts brought on their visit? :-) So we will see. Also have to go for a pulmonary function test because of cough. Lots to do lots to do! Hopefully something will come of some of this and I can at least get out of this hole. Gave my doc one of the bracelets and he really liked it. He is great because if we come in and we want to try something he usually says yes. And sometimes he will prescribe an injection of Demerol and phenergan for my headaches which eases the edges and I can sleep. I am not making much since sort of a ramble but wanted to let you know what the doc said and see if anyone else knows about vasculitis and if anyone else has it and if anyone know a relationship to POTS. (run-on sentence or what).

Ok enough rambling if you can get through this post and can help I would appreciate it!

Stacey :-)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...